Connect
MJA
MJA

Linezolid-induced neuropathy

Carmela E Corallo and Amalie E Paull
Med J Aust 2002; 177 (6): 332-332.
Published online: 16 September 2002

To the Editor: Linezolid is the first of a new class of oxazolidinone antibacterials which was first registered in Australia in September 2001. It represents an important advance in the treatment of infections caused by some enterococci resistant to vancomycin and staphylococci resistant to methicillin.1 In clinical trials, the most commonly reported drug-related adverse events which led to discontinuation of linezolid therapy were headache, diarrhoea, nausea and vomiting.2 We describe a patient who developed peripheral and optic neuropathy while being treated with linezolid.

  • Carmela E Corallo
  • Amalie E Paull


Correspondence: coralloc@boxhill.org.au

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.